# SDR 07FDEA03508

- Difficulty date: September 10, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N68052
- Make and model: Doug DC-10-10F
- Aircraft serial: 47806
- Aircraft time: 64,627 hours, 28,946 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ACA3353
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONING COMPT LT SIDE ON LONGERON FOUND DEEP WEAR OUT OF LIMITS IAW SRM 53-10-00.  REPAIRED AREA IAW SRM 53-10-00 FIG 7 VOL I.
